- 07-02-2010, 01:01 PM
I ordered this from nutra planet, for some extra energy, figuring I am back to work, I'm averaging 3-4 restraints a night, no break usually, so I needed the extra energy, with my work outs the way they have been swimming 100 laps before work and cardio after work for 45 mins at midnight..... started it on Monday one capsule, the heart burn was so bad I had to go and buy tums which I than ate like candy.....I took it again Tuesday thinking it can't be it, and have had such bad heart burn I stopped taking it since Tuesday....
Just wondering if it's a something I should expect, the other thing is with my stomach like that I can't eat, so no food since Tuesday, water and a piece of bread, to try to soak up with acid which I could burn down a house with.....
Any help would be great!!!! besides stop taking it..... wondering if I stacked it with something else to help? it seemed to give me the kick I needed to make it from one restraint to the next, and still keep going...RIP Ryan, :(
- 07-02-2010, 02:02 PM
For one, awesome on being super beasty with the laps before and cardio after!
But onto Black Cat
Natural Caffeine, Cocoa Extract (Standarized to 25% Theobromine), Licorice Root (25% Extract), Naringin (98% Extract), 1,3-Dimethylamylamine, White Willow Bark (25% Extract), Bioperine (95-98% Piperine)
all thrown together equaling 1 gram.
Big problem with proprietary complexes is you cant see how much of each is in there, which means it may be hard to see the problem.
If its giving you that kind of heartburn, definitely stop it and I doubt there is anything else you can mix it with to calm it. There is something in there that does not mix with your stomach, there are certain supps I bought, it did something similar and I can never use. Have you had issues with any of those ingredients before??
I remember when Drive was booming some people could not deal with the forsolkin in their stomachs, but that could be overcame because it was stomach pain not heartburn.
As someone who has an ulcer(possibly from the last 3 years of hell, or maybe the last 4 years of on/off supplement addiction ) I avoid heartburn if its caused by a product. Getting your acid up for extended periods of time has too many negatives in my opinion.
As for energy there are many other products or ways. Try bringing a thermos of Hot water (tea pot hot if you know what I mean) and a couple bags of Green Tea(I use Honey Lemon Ginseng Green Tea by Private Selections, needs no sugar tastes amazing) and drink it on your breaks. Green tea gives me more of an energy boost than things like Monsters or Venoms. Plus it enhances the mind and focus, and is healthy in many ways.
In fact...I am going to brew some of my new "Gunpowder Green Tea" I never had, but it sounds interesting. I am an herbal tea fanatic, and honestly...stuff is amazing as energy boosters, standard health,mental alertness, even helps cure a few minor ills and aches.
- 07-02-2010, 02:57 PM
Otherwise, it could be possible that the product simply does not agree with you and that you are too sensitive to one or some of the ingredients/stims in it.
07-02-2010, 05:13 PM
Just looking at the ingredient profile makes me want to gram some Tums! There are quite a number of things in there that I see could cause stomach irritation. Too much caffeine can have adverse effects, particularly on an empty stomach or if one is overly sensitive to it.
As a stim junkie and person who has suffered from GERD (which subsided years ago after treatment - yay Prevacid!), there are a few things to try to get the irritation to lessen or go away. Take it with food, as mentioned. Dose with a LOT of water - not a gulp, but atleast the whole bottle. Ease into it, if possible, as sometimes it just takes time to get used to things.
If you have a history of gastrointestinal issues, and this is causing a flare-up of any sort, I have to agree with those above me and say to discontinue use. It's not worth it.
-RecoverBro Zombie Specialist and Paracord Wrangler
-Independent due to lies that hurt my family. Loyal to myself and my Bro's.
07-02-2010, 05:24 PM
sorry to hear about your heartburn, that is never fun. I would recommend trying it with food this time to see if that helps at all.
☣☣☣☣Hi-Tech Pharmaceuticals Representative☣☣☣☣
07-02-2010, 06:13 PM
Thanks for the responces, I have stopped it,I can't live with the heartburn and the bile that I was throwing up during work..( sorry gross I know)......
RIP Ryan, :(
07-03-2010, 10:40 PM
Similar Forum Threads
- By bengelha in forum Nutrition / HealthReplies: 2Last Post: 02-09-2010, 11:43 PM
- By TheNinja in forum Supplement LogsReplies: 76Last Post: 08-24-2009, 08:32 PM
- By oblivious in forum SupplementsReplies: 7Last Post: 03-25-2009, 03:39 PM
- By djbombsquad in forum IGF-1/GHReplies: 3Last Post: 03-16-2009, 03:17 AM
- By djbombsquad in forum SupplementsReplies: 6Last Post: 03-16-2007, 01:05 AM